Tongue discoloration effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Tongue discoloration effect occurred in 1%.

Patients statistics on Tongue discoloration side effect for Clarithromycin

Female
Male

Average weight in Lbs
135.03
242.51

Average height in Ft
5′ 6″
6′ 1″

Average age
61
48

Clarithromycin Circle Diagram 5 consumers of 344 reported about Tongue discoloration

  1. Marie V. Oswalt says:
    4.5 rating

    Clarithromycin for Helicobacter pylori gastritis

    It had to take 7 days, right from the beginning disgusting bitter taste in the mouth (controllable to me sugar-free lollipops, was especially necessary at night), since the 5th day inflammation and blackening of the tongue, severe burning of the tongue tip. The most unpleasant, however, are very severe joint pain in my already damaged right hip, could barely occur or run, always in a flash einschiessende maximum pain, muscle weakness with kinking; I am otherwise in good health and usually tolerate most medications – rarely take anything – and very unpleasant is also the depression that has set in under the intake.

  2. Ruby V. Sung says:
    3.0 rating

    Clarithromycin for Flu

    I got heart racing immediately. Could not sleep. Was totally restless. Itchiness. My tongue turned brown-black, smell and taste are disturbed. For me, the drug was unacceptable, so I dropped it off immediately.

  3. Melissa R. Krueger says:
    4.0 rating

    Clarithromycin for Sinusitis

    I got the drug because of a chronic sinusitis (duration already 7 weeks). It took 5 days until I even noticed a slight improvement of the sinus complaints (constant, very unpleasant whining and pressure in the teeth). On the 7th day my ENT-doctor determined a clear improvement by ultrasound. Nevertheless, my complaints are not gone today on the 10th and last day of taking. I feel sick and ill even before taking the drug. But since I take the AB, I’ve clearly increased my already existing weakness and fatigue. I’m down to nothing, feel like I’ll never get back on my feet and only drag myself through the day. As soon as I make a little effort, my teeth start to pull harder and wiggle again. It is terrible and my nerves are blank, especially since the whole thing is already for a very long time with me and a normal everyday life for a long time not possible. I really hope that this insane, enormously burdensome weakness will abate quickly with the end of the AB, because that is the worst of all. With some stomach depressions, loss of appetite, bitter taste and a little discolored tongue I could live. Preventing diarrhea I took perenterol, for the intestinal flora delayed to AB Omnibiotic Stress Repair, so the intestine has held out well, which is not a matter of course for me.

  4. Dorsey N. Harmon says:
    4.5 rating

    Clarithromycin for Tonsillitis

    Clarithromycin was directly associated with insomnia. I could not sleep for 4 days. While falling asleep I was overcome by a racing heart and I stood upright in bed. In addition, I had confused thoughts that were probably due to fever. Because of the insomnia, the drug was discontinued after 3 days. Only after another day I was able to sleep for the first time for 3-4 hours. Then I held Clinda-Saar, which I initially tolerated well. From the 3rd Day I had mild diarrhea, but the daily was. 5 days after discontinuation of the drug, the tongue turned bright yellow, showed some cracks and burned. This side effect is still going on.